MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 6/18/2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been received and is pending evaluation results.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 6/18/2021.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 6/18/2021.The returned lens was visually inspected and optically tested.The lens was returned broken into multiple fragments due to the explant, although no issues were noted.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12163976
Report Number3012712027-2021-00030
Device Sequence Number16552260
Product Code PZK
UDI-Device Identifier00818806020203
UDI-Public0100818806020203111911132210312120014110310
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;